| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the they experienced hyperglycemia.The customer blood glucose level was over 600 mg/dl and 450 mg/dl.Customer also had an issue with no delivery alarm.Assisted customer in performing a 5.0 unit fixed prim and the insulin was exited.Customer states the cannula was not bent.The insulin pump will not be returned for analysis.